# SDR 04077409

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- Aircraft time: 7,750 hours, 7,841 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Disconnect Unit
- Part number: 43274
- Part serial: 292
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OF FLIGHT 9844 CREW RECEIVED AN ELEVATOR DISCONNECT INDICATION AND RETURNED TO FIELD.  THE ELEVATOR DISCONNECT UNIT WAS FOUND INOPERATIVE AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.
